# SDR SIMA20120322007

- Difficulty date: March 22, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 25,141 hours, 21,411 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4481 THE CREW REPORTED, SMELLED OIL WITH NR 1 PACK ON.  TURNED OFF PACK & SMELL WENT AWAY.  DEFERRED PER MEL 21- 29. AUTH # 030976D-C.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  USING APU BLEED AIR PERFORMED OPERATIONAL CHECK OF NR 1 PACK IAW AMM 21-51-00 & ETN EM-72-034 NO OIL SMELL NOTED.  MEL ITEM RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
